# SDR CALA2022120703316

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 101,930 hours, 24,243 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE REPAIR INCORPORATED VIA ECRA 5360-01679 IS APPROVED AS TIME- LIMITED FOR 18 MONTHS PENDING THE RESULTS OF A DAMAGER TOLERANCE ANALYSIS (DTA). REMOVE THE AIRCRAFT FROM SERVICE ON OR BEFORE MA Y 09, 2024, UNLESS ANOTHER 8110-3 FORM IS RECEIVED FINDING APPRO VAL FOR DAMAGE TOLERANCE REQUIREMENTS.  TRANSCRIBED FROM HAECO G SO NR 9288314. 09, 2024, UNLESS ANOTHER 8110-3 FORM IS RECEIVED FINDING THE DTA. APPROVAL FOR DAMAGE TOLERANCE REQUIREMENTS. INTERIM REPAIR ACCOMPLISHED AT HAECO-GSO ON HAECO NR# 9288314. AIRCRAFT WILL NEED TO BE REMOVED FROM SERVICE ON OR BEFORE MAY NO. 2 CARGO DOORWAY BS1380 FRAME INBD CHORD INTERIM REPAIR.  PER TOMC-APPROVAL FROM SC1ELBYC COMMENT ECRA 5360-01679: THE REPAIR INCORPORATED VIA ECRA 5360-01679 IS APPROVED AS TIME-LIMITED FOR 18 MONTHS PENDING THE RESULTS OF A DAMAGE TOLERANCE ANALYSIS (DTA). REMOVE THE AIRCRAFT FROM SERVICE ON OR BEFORE MAY 09, 2024, UNLESS ANOTHER 8110-3 FORM IS RECEIVED FINDING APPROVAL FOR DAMAGE TOLERANCE REQUIREMENTS INFO: HAECO NR# 9288314 DISCREPANCY DESCRIPTION STATES:  AFT REF UAL LP# 3247874 FOR PLANNING TO CONTACT ENGINEERING. PER CHANGED ATA TO REFLECT THAT OF ECRA REVIEWED RECORDS UPDATE....PK CARGO DOOR FORWARD FRAME STA 1380 HAS EXISTING REPAIR FROM STR PART 2 INSPECTION REQUIREMENTS: THE INSPECTION REQUIREMENTS WILL 27R TO STR 25R. INBOARD CHORD FORWARD SIDE. BE DETERMINED BY THE RESULTS OF THE DTA. PART 3 PERMANENT REPAIR: PERMANENT REPAIR WILL BE DETERMINED BY THE RESULTS OF QC REVIEWED T/A : 09MAY24.....PK
